# SDR UPS96220937

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT SEAT TRACK AT STA 1160 LT HAS HEAVY CORROSION, AFT LWR CARGO.  REMOVED AND REPLACED SEAT TRACK (P/N 65-22797-5) PER SRM 51-30-2 AND 51-10-01.
